# SDR 96ZZZX4255

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117CW
- Make and model: Bolkms BK117A4
- Aircraft serial: 7125
- Engine: Lyc LTS101650B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 430101201
- Condition: Leaking
- Location: Acc Drive
- Part time: 922 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEAL LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNITS, CORRECTED PROBLEM.
